Alert archive / California / Beach Hazards Statements in 2024
Beach Hazards Statement 2, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Jan 5, 2024, 12:58 PM PST for Orange County, California. It took effect at Jan 6, 2024, 6:00 AM PST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2024, 12:58 PM PST (20:58 UTC)
- In effect from
- Jan 6, 2024, 6:00 AM PST
- Expired
- Jan 8, 2024, 9:00 AM PST
- In force
- 51 hr
- Issued by
- NWS San Diego, CA
County Orange County, CA
The radar
The Santa Ana Mts radar (KSOX), 20 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718 WHUS46 KSGX 052058 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1258 PM PST Fri Jan 5 2024 CAZ043-060600- /O.NEW.KSGX.SU.Y.0002.240106T1400Z-240108T1400Z/ San Diego County Coastal Areas- 1258 PM PST Fri Jan 5 2024 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM PST MONDAY... * WHAT...Large breaking waves of 8 to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From 6 AM Saturday to 6 AM PST Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will build on Saturday, peak on Sunday morning then gradually subside through Sunday night. Highest surf will be on exposed west-facing beaches. Strong rip currents expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-060600- /O.NEW.KSGX.BH.S.0002.240106T1400Z-240108T1400Z/ Orange County Coastal Areas- 1258 PM PST Fri Jan 5 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...Breaking waves of 2 to 4 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...From Saturday morning through late Sunday night. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will build on Saturday, peak on Sunday morning then gradually subside through Sunday night. Strong rip currents expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
8 follow-up statements
743 WHUS46 KSGX 060548 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 948 PM PST Fri Jan 5 2024 CAZ043-061400- /O.CON.KSGX.SU.Y.0002.240106T1400Z-240108T1400Z/ San Diego County Coastal Areas- 948 PM PST Fri Jan 5 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 6 AM PST MONDAY... * WHAT...Large breaking waves of 8 to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...From 6 AM Saturday to 6 AM PST Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will build Saturday, peak Sunday morning then gradually subside through Sunday night. Highest surf will be on exposed west-facing beaches in southern San Diego County. Strong rip currents will accompany the high surf. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-061400- /O.CON.KSGX.BH.S.0002.240106T1400Z-240108T1400Z/ Orange County Coastal Areas- 948 PM PST Fri Jan 5 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM PST SATURDAY THROUGH LATE SUNDAY NIGHT... * WHAT...Breaking waves of 2 to 4 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...From Saturday morning through late Sunday night. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will build Saturday, peak Sunday morning then gradually subside through Sunday night. Strong rip currents will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Maxwell
283 WHUS46 KSGX 061324 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 524 AM PST Sat Jan 6 2024 CAZ043-062200- /O.CON.KSGX.SU.Y.0002.240106T1400Z-240108T1400Z/ San Diego County Coastal Areas- 524 AM PST Sat Jan 6 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 8 feet with sets to feet. * WHERE...San Diego County Coastal Areas. * WHEN...Through to 6 AM PST Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will build today, peak Sunday morning then gradually subside through Sunday night. Highest surf will be on exposed west-northwest facing beaches in central and southern San Diego County. Strong rip currents will accompany the high surf. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-062200- /O.CON.KSGX.BH.S.0002.240106T1400Z-240108T1400Z/ Orange County Coastal Areas- 524 AM PST Sat Jan 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... * WHAT...Breaking waves of 2 to 4 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will build today, peak Sunday morning then gradually subside through Sunday night. Strong rip currents will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ SS
590 WHUS46 KSGX 062105 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 105 PM PST Sat Jan 6 2024 CAZ043-070600- /O.CON.KSGX.SU.Y.0002.000000T0000Z-240108T1400Z/ San Diego County Coastal Areas- 105 PM PST Sat Jan 6 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 8 feet with sets to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...Through to 6 AM PST Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will build today, peak Sunday morning then gradually subside through Sunday night. Highest surf will be on exposed west-northwest facing beaches in central and southern San Diego County. Strong rip currents will accompany the high surf. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-070600- /O.CON.KSGX.BH.S.0002.000000T0000Z-240108T1400Z/ Orange County Coastal Areas- 105 PM PST Sat Jan 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... * WHAT...Breaking waves of 2 to 4 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will build today, peak Sunday morning then gradually subside through Sunday night. Strong rip currents will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ 12
703 WHUS46 KSGX 070541 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 941 PM PST Sat Jan 6 2024 CAZ043-071400- /O.CON.KSGX.SU.Y.0002.000000T0000Z-240108T1400Z/ San Diego County Coastal Areas- 941 PM PST Sat Jan 6 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 8 feet with sets to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will peak Sunday morning then gradually subside through Sunday night. Highest surf will be on exposed west-northwest facing beaches in central and southern San Diego County. Strong rip currents will accompany the high surf. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-071400- /O.CON.KSGX.BH.S.0002.000000T0000Z-240108T1400Z/ Orange County Coastal Areas- 941 PM PST Sat Jan 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE SUNDAY NIGHT... * WHAT...Breaking waves of 2 to 4 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will peak Sunday morning then gradually subside through Sunday night. Strong rip currents will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Maxwell
254 WHUS46 KSGX 071247 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 447 AM PST Sun Jan 7 2024 CAZ043-072200- /O.CON.KSGX.SU.Y.0002.000000T0000Z-240108T1400Z/ San Diego County Coastal Areas- 447 AM PST Sun Jan 7 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 8 feet with sets to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will peak this morning then gradually subside through tonight. Highest surf will be on exposed west- northwest facing beaches in central and southern San Diego County. Strong rip currents will accompany the high surf. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-072200- /O.CON.KSGX.BH.S.0002.000000T0000Z-240108T1400Z/ Orange County Coastal Areas- 447 AM PST Sun Jan 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Breaking waves of 3 to 5 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will peak this morning then gradually subside through tonight. Strong rip currents will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ SS
835 WHUS46 KSGX 072026 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1226 PM PST Sun Jan 7 2024 CAZ043-080600- /O.CON.KSGX.SU.Y.0002.000000T0000Z-240108T1400Z/ San Diego County Coastal Areas- 1226 PM PST Sun Jan 7 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 8 feet with sets to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will gradually subside through tonight. Highest surf will be on exposed west- northwest facing beaches in central and southern San Diego County. Strong rip currents will accompany the high surf. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-080600- /O.CON.KSGX.BH.S.0002.000000T0000Z-240108T1400Z/ Orange County Coastal Areas- 1226 PM PST Sun Jan 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Breaking waves of 3 to 5 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will gradually subside through tonight. Strong rip currents will also occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Adams
248 WHUS46 KSGX 080546 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 946 PM PST Sun Jan 7 2024 CAZ043-081400- /O.CON.KSGX.SU.Y.0002.000000T0000Z-240108T1400Z/ San Diego County Coastal Areas- 946 PM PST Sun Jan 7 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Large breaking waves of 5 to 8 feet with sets to 10 feet. * WHERE...San Diego County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will gradually subside the rest of tonight and Monday morning. Highest surf will be on exposed west-northwest facing beaches in central and southern San Diego County. Strong rip currents will still occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-081400- /O.CON.KSGX.BH.S.0002.000000T0000Z-240108T1400Z/ Orange County Coastal Areas- 946 PM PST Sun Jan 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WHAT...Breaking waves of 3 to 5 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...Through 6 AM PST Monday. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will gradually subside the rest of tonight and Monday morning. Strong rip currents will still occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Maxwell
953 WHUS46 KSGX 080951 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 151 AM PST Mon Jan 8 2024 CAZ043-081700- /O.EXT.KSGX.SU.Y.0002.000000T0000Z-240108T1700Z/ San Diego County Coastal Areas- 151 AM PST Mon Jan 8 2024 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Large breaking waves of 5 to 8 feet. * WHERE...San Diego County Coastal Areas. * WHEN...Until 9 AM PST this morning. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Surf will gradually subside this morning. Highest surf will be on exposed west-northwest facing beaches in central and southern San Diego County. Strong rip currents will continue. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-081700- /O.EXT.KSGX.BH.S.0002.000000T0000Z-240108T1700Z/ Orange County Coastal Areas- 151 AM PST Mon Jan 8 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Breaking waves of 3 to 5 feet with sets to 6 feet expected. * WHERE...Orange County Coastal Areas. * WHEN...Until 9 AM PST this morning. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Surf will gradually subside this morning. Strong rip currents will continue. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heed the advice of lifeguards...beach patrol flags and signs. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Jan 5, 8:44 AM PST, 4 hours 14 minutes earlier.
Area forecast discussion, Jan 5, 8:44 AM PST, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
844 AM PST Fri Jan 5 2024
.SYNOPSIS...
Passing high clouds today, will give way to fair skies and mild days
through Saturday. It will be cold again tonight, with frost in the
valleys. For Saturday night and Sunday, strong and gusty westerly
winds will develop, along with a few passing, light rain and snow
showers. It will be fair and colder Sunday into Monday as winds turn
offshore from the north and become locally gusty. Another weather
system from the northwest will bring a chance for more showers
Thursday and Friday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Satellite imagery showed a large area of high clouds moving over
Southern California this morning. The clouds moved in late last
night, so there was plenty of time for radiational cooling, which
allowed temperatures to fall into the 30s in many valleys. At 8 AM
PST, surface pressure gradients across the region were weak, and
winds were light. Our 12Z sounding had a sfc-based inversion, and
indicated 3-6C of warming below 16K FT. As clouds thin, the warmer
atmosphere should set us up for a mild afternoon. No forecast
updates planned this morning.
From previous discussion...
Skies are mostly clear with scattered thin high clouds drifting
overhead. Those clouds aren't doing much to insulate the surface,
so heat is radiating skyward rather efficiently this morning.
Temperatures are in the 30s over many valleys and low-lying
coastal areas (and the mountains and high desert, of course). The
Frost Advisory for the Inland Empire continues this morning, but
less widespread/patches of frost will be felt in the valleys of
San Diego County. Light offshore flow will keep dry and cold
continental air prevailing over the region, so very similar temps
are expected for tonight into Saturday, and the IE will be under
another Frost Advisory. Fair and cool weather today will feature
high temps a few degrees below normal. A robust, powerful low
pressure system will move through northern CA and drop into AZ, a
sort of inside slider. True to form, this system will bring much
more wind than precipitation to our region. Winds will become
strong Saturday afternoon through much of Sunday particularly for
the ocean, the coast, the mountains and deserts. Top gusts should
reach 50-70 mph over mountain ridges, 25-35 mph along the coast,
and 35-50 mph across much of the deserts. Showers begin to move
in from northwest to southeast Saturday night, favoring San Diego
County, and move out by late Sunday morning. Total precip amounts
will be meager, around 0.04-0.20 inch, and probably nothing or
next to nothing in Orange County, the northern IE and the deserts.
It will be a cold system, dropping snow levels to about 4000
feet, but it won't really matter as less than 1 inch is expected
in the mountains. If you think Saturday was cool, wait till Sunday
and Monday. Cold continental air will come out of the north and
spread across the region. High temps Sunday and Monday should be
in the 50s to lower 60s and lower elevations, 5-10 degrees below
normal, 20s and 30s in the mountains, 10-20 degrees below normal,
and highs in the 40s for the high desert, about 10 degrees below
normal. Northwest winds Sunday will weaken but shift to northeast
Sunday night through Monday morning. Clouds will decrease Sunday,
leaving mostly clear skies for Monday into Wednesday. Days will
continue cool, a few degrees below average, while nights will be
downright cold, with areas of frost inland. The high desert will
have to get comfortable with 20s Monday and Tuesday mornings. The
jet stream begins to buckle again Wednesday, taking advantage of
some Pacific moisture and sending it our way. It could be enough
for showers Wednesday night and Thursday, with a second, stronger
wave bringing more precip Friday. This is all very fuzzy as the
range of outcomes provided by deterministic models and ensembles
are all over, with solutions ranging from dry to very wet. You
know the drill: we wait for better consensus and a narrowing of
the range of outcomes, which will come into better focus a little
each day.
&&
.AVIATION...
051630Z...All Areas...FEW-SCT clouds at or abv 15000 feet MSL with
unrestricted VIS through tonight.
21Z today to 15Z Saturday...N-NE winds gusting 25-40 kts will occur
over the mountains and locally into portions of the Inland Empire.
Moderate up/downdrafts are possible over and just south of the San
Bernardino mountains.
&&
.MARINE...
Weaker onshore flow will prevail into Saturday. Northwest winds
gusting to 40 kts and combined seas of 10-13 ft are expected
Saturday evening through Sunday night. The winds will weaken and
turn offshore Monday, with strengthening onshore winds again for the
middle of next week.
&&
.BEACHES...
Increasing west swell from 280-290 degrees this weekend will created
elevated surf. Confidence on exact heights remain low at this time,
with current forecasts indicating that the highest surf will be on
Sunday. Highest surf will likely be on exposed west-facing beaches
in southern San Diego County.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory until 9 AM PST this morning for San Bernardino
and Riverside County Valleys-The Inland Empire.
Frost Advisory from 2 AM to 9 AM PST Saturday for San Bernardino
and Riverside County Valleys-The Inland Empire.
PZ...Gale Watch from Saturday evening through late Sunday night for
Coastal Waters from San Mateo Point to the Mexican Border
and out to 30 nm-Waters from San Mateo Point to the Mexican
Border Extending 30 to 60 nm out including San Clemente
Island.
&&
PUBLIC...MM
AVIATION/MARINE/BEACHES...APRThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 2:13 AM PST | Gale Watch | SGX | 24 hr | |
| Jan 5, 12:45 PM PST | High Wind Watch | SGX | Riverside, San Bernardino, San Diego | 14 hr |
| Jan 5, 12:45 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 54 hr |
| Jan 5, 12:48 PM PST | Winter Weather Advisory | SGX | Riverside, San Bernardino, San Diego | 46 hr |
| Jan 5, 12:58 PM PST | High Surf Advisory | SGX | San Diego | 68 hr |
Nearby
Beach Hazards Statements in California, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.